Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
santaklaus

Accutane is making my skin so bad

Recommended Posts

Im on day 20. Last 7 days have been hell. My face started to break out more than ever before and it was so painful too. Two days ago my face looked kinda good and I hoped that the IB was over but today I woke up with alot of new acne on my face. When my face is supposed to get better this is so depressing... My dose is low 20mg a day and i asked my derm about the IB and she said i probably wont get one because of the dose but here i am almost crying..

Share this post


Link to post
Share on other sites

hey cheer up. trust me it'll be over before you know it. i'm also on 20mg and my derm said i wouldn't have an IB either. yeah little did she know, my face exploded so bad from day 14 to almost 35. not only did it hurt my self esteem but it was so physically so painful. i woke up with so many cysts every day. i was so scared accutane wasn't going to work for me because nothing has. i'm almost finishing my second month and i literally only have 2 pimples on my face. TWO!!! i can FEEL SMOOTH SKIN. it makes me so excited for the other months to come. my advice is to just ignore mirrors, please don't focus so much on every single spot on your face. i know its not easy but time will fly by. i was on acne.org and the accutane subreddit reading so many posts about people overcoming their IB and it helped me so much to get through it. good luck <3 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×